# SDR COMA2010093050213

- Difficulty date: September 29, 2010
- Submitted: September 30, 2010
- Operation: Air carrier
- Aircraft: N420CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7451
- Aircraft time: 23,372 hours, 19,255 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 601R53611541
- Condition: Cracked
- Location: Fuselage
- Part time: 23,372 hours, 19,255 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621.00 WEB CRACKED ABOVE CARGO DOOR TRACK AT LBL 27.50.  REPAIRED AFT PRESSURE BULKHEAD IAW 601R-53-61-1541.
